Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i4-5.110
pages 105-114

Asymptotic Stability of Invariant Sets of Nonlinear Differential Inclusions

O. P. Gavril'chenko
Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

RESUMO

The strong asymptotic stability of dynamical systems that are described by differential inclusions is studied. The stability of invariant sets of nonlinear differential inclusions is treated in terms of algebraic properties of linearized systems.


Articles with similar content:

The Control for Conditions of Technical Stability for Nonlinear Parametrically Excitable Processes. Part II
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
Konstantin S. Matviychuk
Optimal Control Synthesis for Stochastic Dynamical Systems of Random Structure with the Markovian Switchings
Journal of Automation and Information Sciences, Vol.49, 2017, issue 4
Taras O. Lukashiv, Igor V. Malyk , Arkabrata Das
Robust Stability of Discrete Control Systems
Journal of Automation and Information Sciences, Vol.36, 2004, issue 7
Vsevolod M. Kuntsevich
Sufficient Optimality Conditions for Stochastic Dynamical Systems of Random Structure with Markovian Switchings
Journal of Automation and Information Sciences, Vol.48, 2016, issue 6
Taras O. Lukashiv, Igor V. Malyk
Robust Control of Some Classes of Nonlinear Discrete-Time Objects Using Linear Controllers
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Leonid S. Zhiteckii